# SDR FDEA201601050033

- Difficulty date: January 5, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 28,539 hours, 15,493 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832211204
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB OFF LOAD, FOUND POSITION 7R CTR LINE 0, FRAME C54, LOBES BROKEN ON SEAT TRACK.  TERMINATING ACTION ACCOMPLISHED FOR SR30-53-003 AT 28,521:29 HOURS, 15,479 CYCLES, COMPLIED WITH EA 6-5310-T0322392, SEAT TRACK SPLICE.  ITEM WAS SPLICE REPAIRED ON 12 27 15 IAW EA 6-5310-T0322392, IAW WRI 25-50 7358.  COMPLIED WITH EA 6-5310-T0322392, SEAT TRACK SPLICE.
